MAUDE Adverse Event Report: MEDSOURCE INTERNATIONAL LLC MCKESSON; MCKESSON SLIDE STYLE SAFETY IV CATHETER 22G X 1"

MEDSOURCE INTERNATIONAL LLC MCKESSON; MCKESSON SLIDE STYLE SAFETY IV CATHETER 22G X 1"
Model Number 200-IVS221
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We had a patient who we were starting an iv on in the pre-op setting getting a routine iv.During the iv start the rn noted blood flow leakage when the catheter was advanced into the vein.She then withdrew the needle and clear safety housing from the hub.This is when it was noted that the plastic tip was not present on the blue hub going into the patients skin.The physician's assessed the hand and did state that they could palpate the plastic catheter under the patient's skin and felt it was in the vein.Pressure dressing was placed above the site and the area was marked.The patient was sent to flower hospital for removal of foreign object.Patient had an area where the catheter felt to be present right by insertion site of iv start and pressure dressing was applied above site to prevent migration.It was also marked.It was confirmed via ultrasound at flower hospital that catheter is present in patients left hand and plastic surgery has been consulted for removal.
 
Event or Problem Description

Brand Name
MCKESSON
Common Device Name
MCKESSON SLIDE STYLE SAFETY IV CATHETER 22G X 1"
Manufacturer (Section D)
MEDSOURCE INTERNATIONAL LLC
8600 shelby court
suite 100
chanhassen MN 55317
Manufacturer Contact
neeraj gupta
110-111 phase iv
udyog vihar sector 18
haryana, gurugram 12201-5
IN   122015
MDR Report Key19607268
Report Number3003674698-2024-00771
Device Sequence Number12352261
Product Code FOZ
UDI-Device Identifier20612479267552
UDI-Public20612479267552
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150611
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number200-IVS221
Device Catalogue Number200-IVS221
Device Lot Number99818
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Initial Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown